Alert archive / Florida / Red Flag Warnings in 2013
Red Flag Warning 7, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Feb 2, 2013, 1:52 PM CST for 16 counties in Florida. It took effect at Feb 3, 2013, 12:00 PM CST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 2, 2013, 1:52 PM CST (19:52 UTC)
- In effect from
- Feb 3, 2013, 12:00 PM CST
- Expired
- Feb 3, 2013, 6:00 PM CST
- In force
- 6 hr
- Issued by
- NWS Tallahassee, FL
Counties Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL
The radar
The Tallahassee radar (KTLH), 32 km from the middle of the area, began a volume at 19:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.9 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2360 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- -89 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
078 WWUS82 KTAE 021952 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 252 PM EST SAT FEB 2 2013 ...A RED FLAG WARNING CONTINUES IN EFFECT FROM UNTIL 5 PM CST THIS AFTERNOON FOR ALL OF SOUTHEAST ALABAMA DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... ...A RED FLAG WARNING CONTINUES IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS EVENING FOR LEON AND WAKULLA COUNTIES IN THE FLORIDA BIG BEND AND FOR WASHINGTON AND BAY COUNTIES IN THE FLORIDA PANHANDLE DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT AND ERCS OF 35 OR HIGHER... ...A RED FLAG WARNING IS NOW IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR ALL OF THE FLORIDA BIG BEND AND PANHANDLE...EXCEPT THE COASTAL STRIP DUE TO CRITICALLY LOW RELATIVE HUMIDITY ALONG WITH DISPERSIONS OF 75 OR GREATER. .RED FLAG CONDITIONS ARE ONGOING ACROSS THE SOUTHEAST CORNER OF ALABAMA AND PORTIONS OF NORTH FLORIDA THIS SATURDAY AFTERNOON. FOR SUNDAY...WE HAVE UPGRADED THE FIRE WEATHER WATCH TO A RED FLAG WARNING FOR ALL OF THE FLORIDA PANHANDLE AND BIG BEND EXCEPT FOR THE COASTAL STRIP. FLZ112-127-030000- /O.CAN.KTAE.FW.A.0005.130203T1800Z-130204T0000Z/ /O.CON.KTAE.FW.W.0006.000000T0000Z-130203T0000Z/ COASTAL BAY-COASTAL WAKULLA- 252 PM EST SAT FEB 2 2013 /152 PM CST SAT FEB 2 2013/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS EVENING... ...FIRE WEATHER WATCH IS CANCELLED FOR SUNDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. * WIND: SOUTHWEST AROUND 5 MPH THIS AFTERNOON. * HUMIDITY: MINIMUM VALUES 23 TO 29 PERCENT. * ERC VALUES: AROUND 35 TO 38. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ FLZ108-114-115-118-128-134-022100- /O.CAN.KTAE.FW.A.0005.130203T1800Z-130204T0000Z/ SOUTH WALTON-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL TAYLOR-COASTAL DIXIE- 252 PM EST SAT FEB 2 2013 /152 PM CST SAT FEB 2 2013/ ...FIRE WEATHER WATCH IS CANCELLED FOR SUNDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE FIRE WEATHER WATCH. $$ FLZ010-012-017-027-030100- /O.UPG.KTAE.FW.A.0005.130203T1800Z-130204T0000Z/ /O.NEW.KTAE.FW.W.0007.130203T1800Z-130204T0000Z/ /O.CON.KTAE.FW.W.0006.000000T0000Z-130203T0000Z/ WASHINGTON-INLAND BAY-LEON-INLAND WAKULLA- 252 PM EST SAT FEB 2 2013 /152 PM CST SAT FEB 2 2013/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS EVENING... ...RED FLAG WARNING IS NOW IN EFFECT FROM 1 PM EST /NOON CST/ TO 7 PM EST /6 PM CST/ SUNDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM EST /NOON CST/ TO 7 PM EST /6 PM CST/ SUNDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * WIND: SOUTHWEST AROUND 5 MPH THIS AFTERNOON. NORTHWEST 5 TO 10 MPH ON SUNDAY. * HUMIDITY: MINIMUM VALUES 18 TO 24 PERCENT THIS AFTERNOON. MINIMUM VALUES AROUND 24 PERCENT ON SUNDAY. * ERC VALUES: 38 TO 40 BOTH THIS AFTERNOON AND SUNDAY. * DISPERSION: 80 TO 95 ON SUNDAY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ FLZ007>009-011-013>016-018-019-026-028-029-034-030100- /O.UPG.KTAE.FW.A.0005.130203T1800Z-130204T0000Z/ /O.NEW.KTAE.FW.W.0007.130203T1800Z-130204T0000Z/ INLAND WALTON-CENTRAL WALTON-HOLMES-JACKSON-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-INLAND JEFFERSON-MADISON-LIBERTY- INLAND TAYLOR-LAFAYETTE-INLAND DIXIE- 252 PM EST SAT FEB 2 2013 /152 PM CST SAT FEB 2 2013/ ...RED FLAG WARNING IN EFFECT FROM 1 PM EST /NOON CST/ TO 7 PM EST /6 PM CST/ SUNDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM EST /NOON CST/ TO 7 PM EST /6 PM CST/ SUNDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * WIND... NORTHWEST 5 TO 10 MPH ON SUNDAY. * HUMIDITY...MINIMUM VALUES 25 TO 31 PERCENT ON SUNDAY. * DISPERSION...80 TO 102 ON SUNDAY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ ALZ065>069-022300- /O.CON.KTAE.FW.W.0006.000000T0000Z-130202T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON- 152 PM CST SAT FEB 2 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON... * WIND: SOUTHWEST AROUND 5 MPH THIS AFTERNOON. * HUMIDITY: MINIMUM VALUES 20 TO 24 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ BARRY
3 follow-up statements
977 WWUS82 KTAE 030034 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 734 PM EST SAT FEB 2 2013 ...A RED FLAG WARNING REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR ALL OF THE FLORIDA BIG BEND AND PANHANDLE...EXCEPT THE COASTAL STRIP DUE TO CRITICALLY LOW RELATIVE HUMIDITY ALONG WITH DISPERSIONS OF 75 OR GREATER. FLZ007>019-026>029-034-031200- /O.CON.KTAE.FW.W.0007.130203T1800Z-130204T0000Z/ INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-INLAND BAY- CALHOUN-INLAND GULF-INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON- MADISON-LIBERTY-INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE- INLAND DIXIE- 734 PM EST SAT FEB 2 2013 /634 PM CST SAT FEB 2 2013/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EST /NOON CST/ TO 7 PM EST /6 PM CST/ SUNDAY... * WIND... NORTHWEST 7 TO 12 MPH. * HUMIDITY...MINIMUM VALUES 24 TO 31 PERCENT. * DISPERSION...80 TO 102. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ DVD
495 WWUS82 KTAE 030717 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 217 AM EST SUN FEB 3 2013 ...A RED FLAG WARNING IS NOW IN EFFECT FROM 1 PM EST /NOON CST/ THIS AFTERNOON TO 7 PM EST /6 PM CST/ THIS EVENING FOR ALL OF THE FLORIDA PANHANDLE AND BIG BEND DUE TO RELATIVE HUMIDITY LESS THAN 35 PERCENT...DISPERSIONS GREATER THAN 75...AND ERCS OF 20 OR GREATER... ...A FIRE WEATHER WATCH IS NOW IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR LEON AND WAKULLA COUNTIES IN THE FLORIDA BIG BEND DUE TO POTENTIAL LONG DURATIONS OF RELATIVE HUMIDITY LESS THAN 35 PERCENT AND ERCS OF 35 OR GREATER... FLZ127-040000- /O.NEW.KTAE.FW.A.0006.130204T1700Z-130205T0000Z/ /O.EXA.KTAE.FW.W.0007.130203T1800Z-130204T0000Z/ COASTAL WAKULLA- 217 AM EST SUN FEB 3 2013 ...A RED FLAG WARNING IS NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EST THIS EVENING... ...A FIRE WEATHER WATCH IS NOW IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EST THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. * WIND...NORTHWEST 8 TO 12 MPH TODAY AND SOUTH AROUND 5 MPH ON MONDAY. * HUMIDITY...MINIMUM VALUES 24 TO 29 PERCENT TODAY AND 30 TO 33 PERCENT ON MONDAY. * DISPERSION...90 TO 110 TODAY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ108-112-114-115-118-128-134-040000- /O.EXA.KTAE.FW.W.0007.130203T1800Z-130204T0000Z/ SOUTH WALTON-COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN- COASTAL JEFFERSON-COASTAL TAYLOR-COASTAL DIXIE- 217 AM EST SUN FEB 3 2013 /117 AM CST SUN FEB 3 2013/ ...A RED FLAG WARNING IS NOW IN EFFECT FROM 1 PM EST /NOON CST/ THIS AFTERNOON TO 7 PM EST /6 PM CST/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM EST /NOON CST/ THIS AFTERNOON TO 7 PM EST /6 PM CST/ THIS EVENING. * WIND...NORTHWEST 8 TO 12 MPH. * HUMIDITY...MINIMUM VALUES 24 TO 31 PERCENT. * DISPERSION...80 TO 100. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ FLZ017-027-040000- /O.NEW.KTAE.FW.A.0006.130204T1700Z-130205T0000Z/ /O.CON.KTAE.FW.W.0007.130203T1800Z-130204T0000Z/ LEON-INLAND WAKULLA- 217 AM EST SUN FEB 3 2013 ...A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EST THIS EVENING... ...A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. * WIND...NORTHWEST 8 TO 12 MPH TODAY AND LIGHT SOUTH WINDS ON MONDAY. * HUMIDITY...MINIMUM VALUES 22 TO 25 PERCENT TODAY AND 28 TO 32 PERCENT ON MONDAY. * DISPERSION...105 TO 120 TODAY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ007>016-018-019-026-028-029-034-040000- /O.CON.KTAE.FW.W.0007.130203T1800Z-130204T0000Z/ INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-INLAND BAY- CALHOUN-INLAND GULF-INLAND FRANKLIN-GADSDEN-INLAND JEFFERSON- MADISON-LIBERTY-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE- 217 AM EST SUN FEB 3 2013 /117 AM CST SUN FEB 3 2013/ ...A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EST /NOON CST/ THIS AFTERNOON TO 7 PM EST /6 PM CST/ THIS EVENING... * WIND...NORTHWEST 8 TO 12 MPH. * HUMIDITY...MINIMUM VALUES 22 TO 26 PERCENT. * DISPERSION...90 TO 120. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ 17-GOULD
899 WWUS82 KTAE 032000 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 300 PM EST SUN FEB 3 2013 ...A RED FLAG WARNING CONTINUES IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS EVENING FOR ALL OF THE FLORIDA PANHANDLE AND BIG BEND DUE TO RELATIVE HUMIDITY LESS THAN 35 PERCENT...DISPERSIONS GREATER THAN 75...AND ERCS OF 20 OR GREATER... ...A RED FLAG WARNING IS NOW IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR LEON AND WAKULLA COUNTIES IN THE FLORIDA BIG BEND DUE TO POTENTIAL LONG DURATIONS OF RELATIVE HUMIDITY LESS THAN 35 PERCENT AND ERCS OF 35 OR GREATER... .WE WILL SEE LONG DURATIONS OF CRITICALLY LOW RELATIVE HUMIDITY ACROSS ALL OF OUR NORTH FLORIDA ZONES ON MONDAY. HOWEVER...ERCS ARE ONLY FORECAST TO BE AT OR ABOVE 35 FOR LEON AND WAKULLA COUNTIES. THEREFORE...WE ARE UPGRADING THE FIRE WEATHER WATCH THAT WAS IN PLACE FOR THOSE TWO COUNTIES TO A RED FLAG WARNING. AFTER MONDAY...NO FIRE WEATHER CONCERNS AS LOW LEVEL MOISTURE INCREASES ALONG WITH RAIN CHANCES FOR MOST REMAINING DAYS THIS COMING WEEK. FLZ017-027-127-041200- /O.UPG.KTAE.FW.A.0006.130204T1700Z-130205T0000Z/ /O.NEW.KTAE.FW.W.0008.130204T1800Z-130205T0000Z/ /O.CON.KTAE.FW.W.0007.000000T0000Z-130204T0000Z/ LEON-INLAND WAKULLA-COASTAL WAKULLA- 300 PM EST SUN FEB 3 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... ...RED FLAG WARNING IS NOW IN EFFECT FROM 1 PM TO 7 PM EST MONDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 7 PM EST MONDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * WIND...NORTHWEST 8 TO 12 MPH TODAY AND LIGHT SOUTH WINDS ON MONDAY. * HUMIDITY...MINIMUM VALUES 22 TO 25 PERCENT TODAY AND 26 TO 32 PERCENT ON MONDAY. * DISPERSION...105 TO 120 TODAY. * ERC...37 ON MONDAY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ FLZ007>016-018-019-026-028-029-034-108-112-114-115-118-128-134- 040000- /O.CON.KTAE.FW.W.0007.000000T0000Z-130204T0000Z/ INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-INLAND BAY- CALHOUN-INLAND GULF-INLAND FRANKLIN-GADSDEN-INLAND JEFFERSON- MADISON-LIBERTY-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL TAYLOR-COASTAL DIXIE- 300 PM EST SUN FEB 3 2013 /200 PM CST SUN FEB 3 2013/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS EVENING... * WIND...NORTHWEST 8 TO 12 MPH. * HUMIDITY...MINIMUM VALUES 24 TO 31 PERCENT. * DISPERSION...80 TO 100. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ BARRY
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Feb 2, 1:36 PM CST, 16 minutes earlier.
Area forecast discussion, Feb 2, 1:36 PM CST, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
236 PM EST Sat Feb 2 2013
.NEAR TERM [Through Tonight]...
A clipper system currently moving into the southeastern states will
bring a few clouds along with winds shifting to the northwest
overnight. It will not be as cold with lows generally around 40 for
our western zones and mid 30s east of the river. A few locations
such as Tallahassee, Perry and Cross City may briefly drop to the
freezing mark around daybreak.
&&
.SHORT TERM [Sunday Through Monday Night]...
Another shortwave is expected to dive into the base of the mean
eastern trough on Sunday. However, with no appreciable change in
the low-level airmass, high temperatures should moderate a few
degrees from Today. One final shortwave on Sunday night will usher
in a slightly cooler airmass for Monday, with temperatures
returning to near todays levels. Minimal moisture is expected with
both of these systems with no precipitation expected.
By Monday night, another shortwave will be moving into the eastern
conus. This system is expected to be a bit more robust (moisture-
wise), with several hours of return flow expected late Monday and
Monday night, as low pressure develops over the western Gulf.
Isentropic lift ahead of the low may be strong enough by early
Tuesday morning to generate showers west of the Apalachicola
River.
&&
.LONG TERM [Tuesday through Saturday]...
The upper pattern is forecast to become increasingly zonal and
progressive through the end of the week. This will allow several
fast-moving systems to impact the region. The first system will
produce a period of showers during the day on Tuesday as weak low
pressure moves along the northern Gulf Coast.
Another system will impact the region beginning on Thursday, with
showers possibly lingering into the weekend. While none of these
systems looks particulary strong, the weather will likely be
unsettled for the latter half of the week.
With the flat upper pattern, and lack of cold air with these
systems, temperatures are expected to be above normal throughout
the extended period.
&&
.AVIATION [through 18Z Sunday]...
VFR conditions throughout the forecast period with only a
scattering of mid level clouds overnight. Winds will shift to the
northwest in the wake of a dry front/trough and remain there
through Sunday.
&&
.MARINE...
A weak upper system will cross the area tonight, leading to a
modest increase in offshore winds late tonight. After weakening
during the day on Sunday, a similar offshore surge is expected
late Sunday night. Onshore flow will develop late Monday night
into Tuesday as a weak area of low pressure crosses the waters.
This will be followed by offshore flow on Wednesday.
&&
.FIRE WEATHER...
Red Flag conditions are ongoing across the southeast corner of
Alabama and portions of north Florida this Saturday afternoon.
For Sunday, we have upgraded the Fire Weather Watch to a Red Flag
Warning for all of the Florida Panhandle and Big Bend except for the
coastal strip Sunday due to long durations of low relative humidity
and forecast dispersions at or above 75.
&&
.HYDROLOGY...
Rainfall during the upcoming week is expected to remain relatively
light and have minimal impact on areas rivers and streams.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 34 67 35 65 43 / 0 0 0 10 10
Panama City 46 67 43 63 52 / 0 0 0 10 30
Dothan 40 65 37 62 48 / 0 0 0 10 30
Albany 34 64 34 62 44 / 0 0 0 10 20
Valdosta 35 65 34 63 41 / 0 0 0 10 10
Cross City 32 68 34 66 39 / 0 0 0 10 10
Apalachicola 41 66 41 62 51 / 0 0 0 10 20
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH from Sunday afternoon through Sunday
evening for Calhoun-Central Walton-Coastal Bay-Coastal
Dixie-Coastal Franklin-Coastal Gulf-Coastal Jefferson-
Coastal Taylor-Coastal Wakulla-Gadsden-Holmes-Inland Bay-
Inland Dixie-Inland Franklin-Inland Gulf-Inland Jefferson-
Inland Taylor-Inland Wakulla-Inland Walton-Jackson-
Lafayette-Leon-Liberty-Madison-South Walton-Washington.
RED FLAG WARNING until 7 PM EST /6 PM CST/ this evening for
Coastal Bay-Coastal Wakulla-Inland Bay-Inland Wakulla-
Leon-Washington.
GA...None.
AL...RED FLAG WARNING until 5 PM CST this afternoon for Coffee-Dale-
Geneva-Henry-Houston.
GM...None.
&&
NEAR TERM...Barry
SHORT TERM...Camp
LONG TERM...Camp
AVIATION...Barry
MARINE...Barry/Camp
FIRE WEATHER...Barry/Camp
HYDROLOGY...Hazardous weather outlook, Feb 2, 4:01 AM CST, 9 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 501 AM EST SAT FEB 2 2013 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-031100- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 501 AM EST SAT FEB 2 2013 /401 AM CST SAT FEB 2 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... ASIDE FROM A BRIEF PERIOD OF FREEZING TEMPERATURES THIS MORNING...NO HAZARDOUS WEATHER IS EXPECTED TODAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... THERE IS THE POTENTIAL FOR A LIGHT FREEZE SUNDAY NIGHT INTO MONDAY ACROSS MUCH OF THE REGION BEFORE TEMPERATURES MODERATE ON MONDAY. AFTER MONDAY...THE PROBABILITY OF HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. GODSEY
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 1, 6:10 PM CST | Red Flag Warning | TAE | Bay, Leon, Wakulla, Washington | 24 hr |
| Feb 2, 1:18 AM CST | Fire Weather Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 13 hr |
Nearby
Red Flag Warnings in Florida, 2013Every red flag warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.